Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    gigglez2025 is offline New Member
    Join Date
    Feb 2005
    Location
    n. houston
    Posts
    30

    gyno? not sure, opinions plz

    im taking 500mg sust a wk. the past 6 wks have been fine, and out of nowhere i feel a lump by my nipple. it doesnt hurt at all. my nips arnt swollen or sensative. they are just hard kinda often. iv been taking 80 mg nolva ed, and now a have my letro. what doseage do u guys recomend? and does it sound like gyno. thanks

  2. #2
    bigJJ's Avatar
    bigJJ is offline Member
    Join Date
    Jul 2005
    Location
    The desert
    Posts
    666
    Quote Originally Posted by gigglez2025
    im taking 500mg sust a wk. the past 6 wks have been fine, and out of nowhere i feel a lump by my nipple. it doesnt hurt at all. my nips arnt swollen or sensative. they are just hard kinda often. iv been taking 80 mg nolva ed, and now a have my letro. what doseage do u guys recomend? and does it sound like gyno. thanks
    80mg of Nolva ED and still gyno signs? Interesting.

    I'd say, stop the Nolva and go all out with Letro. 2.5mg ED for a week then taper down as symptoms lessen. Week two, going down to 1.25, etc... ending at .25 ED. That is what I use ED as a maintenance dose anyway, as I am gyno prone.

    Gyno is nothing to be played with.

    I'm interested to hear other, more experienced thoughts on this subject.

    Am I over reacting?

  3. #3
    vitor is offline Anabolic Member
    Join Date
    Oct 2005
    Posts
    2,222
    Fina can cause progestin-gyno. Nolva can not block that, letro might.

  4. #4
    Bsg243's Avatar
    Bsg243 is offline Junior Member
    Join Date
    Nov 2005
    Location
    Under your bed
    Posts
    117
    Blog Entries
    2
    I've had gyno not from roids but from pot too early i life. It sux really bad and the surgery isn't fun either (witch i had) and your chest will never look the same if you let it progress. I'm not that educated on how to stop it I just know how bad it looks and hurts so if anyone can tell him how to stop it please do. hope everything works out man

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •